Alert archive / Minnesota / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 71, NWS Duluth, MN
NWS Duluth, MN issued this severe thunderstorm warning at Jun 23, 2012, 8:36 PM CDT for Koochiching County, Saint Louis County, Minnesota. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2012, 8:36 PM CDT (01:36 UTC)
- Expired
- Jun 23, 2012, 9:15 PM CDT
- In force
- 39 min
- Issued by
- NWS Duluth, MN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Koochiching County, MN, Saint Louis County, MN
The radar
The Duluth radar (KDLH), 179 km from the middle of the area, began a volume at 01:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 1.6 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 272 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 1242 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- -28 m²/s²
- 0-3 km storm-relative helicity
- -19 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
874 WUUS53 KDLH 240136 SVRDLH MNC071-137-240215- /O.NEW.KDLH.SV.W.0071.120624T0136Z-120624T0215Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DULUTH MN 836 PM CDT SAT JUN 23 2012 THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL KOOCHICHING COUNTY IN NORTH CENTRAL MINNESOTA... NORTHWESTERN ST. LOUIS COUNTY IN NORTHEAST MINNESOTA... * UNTIL 915 PM CDT * AT 834 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 6 MILES EAST OF LITTLEFORK...OR 15 MILES SOUTH OF INTERNATIONAL FALLS...AND MOVING EAST AT 30 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... RAY AROUND 850 PM CDT. ASH LAKE AROUND 915 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. && LAT...LON 4843 9268 4807 9286 4831 9358 4848 9350 TIME...MOT...LOC 0136Z 285DEG 28KT 4837 9340 WIND...HAIL <50MPH 1.00IN $$ BERDES
2 follow-up statements
300 WWUS53 KDLH 240155 SVSDLH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 855 PM CDT SAT JUN 23 2012 MNC071-137-240215- /O.CON.KDLH.SV.W.0071.000000T0000Z-120624T0215Z/ KOOCHICHING MN-ST. LOUIS MN- 855 PM CDT SAT JUN 23 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN ST. LOUIS AND EAST CENTRAL KOOCHICHING COUNTIES UNTIL 915 PM CDT... AT 853 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR RAY...OR 19 MILES SOUTHEAST OF INTERNATIONAL FALLS...MOVING EAST AT 35 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... KABETOGAMA AROUND 905 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. && LAT...LON 4843 9268 4815 9284 4828 9343 4847 9337 TIME...MOT...LOC 0155Z 277DEG 29KT 4835 9317 WIND...HAIL <50MPH 1.00IN $$ BERDES
429 WWUS53 KDLH 240208 SVSDLH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 908 PM CDT SAT JUN 23 2012 MNC071-137-240218- /O.EXP.KDLH.SV.W.0071.000000T0000Z-120624T0215Z/ KOOCHICHING MN-ST. LOUIS MN- 908 PM CDT SAT JUN 23 2012 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ST. LOUIS AND EAST CENTRAL KOOCHICHING COUNTIES WILL EXPIRE AT 915 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 4843 9268 4815 9284 4828 9343 4847 9337 TIME...MOT...LOC 0208Z 277DEG 29KT 4833 9301 $$ BERDES
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 8:16 PM CDT, 20 minutes earlier.
Area forecast discussion, Jun 23, 8:16 PM CDT, 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DULUTH MN 816 PM CDT SAT JUN 23 2012 .UPDATE... SCATTERED SHOWERS AND STORMS INCREASING IN COVERAGE ACROSS OUR NRN ZONES. HOWEVER ADJUSTED POPS TO DELAY LIKELY VALUES UNTIL AFTER 9PM FOR THE TWIN PORTS. ALSO SLOWED DOWN CLEARING BEHIND FRONT FOR LATE TONIGHT. PRECIP AMOUNTS TONIGHT WILL RANGE FROM A TENTH OF AN INCH UP TO A THIRD OF AN INCH. HOWEVER ISOLD HEAVIER AMOUNTS ARE LIKELY WITH THE STRONGEST STORMS. NO UPDATES TO HYDRO PRODUCTS ATTM. && .PREV DISCUSSION... /ISSUED 711 PM CDT SAT JUN 23 2012/ AVIATION.../00Z TAF ISSUANCE/ A COLD FRONT WILL DROP SOUTH ACROSS THE NORTHLAND TONIGHT...PRODUCING SCTD SHOWERS AND STORMS. CIGS WILL GENERALLY BE IN THE VFR RANGE TONIGHT...BUT MVFR CIGS AND IFR/MVFR VSBYS COULD BE ASSOCIATED WITH STRONGER STORMS. THE FRONT WILL MOVE OFF TO THE SOUTHEAST SUNDAY MORNING...GIVING WAY TO HIGH PRESSURE AND CLEARING SKIES. WINDS WILL ALSO TURN OUT OF THE NORTH AFTER THE FRONT MOVES THROUGH AND BECOME NORTHEAST DURING THE DAY SUNDAY. PREV DISCUSSION... /ISSUED 343 PM CDT SAT JUN 23 2012/ SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT... RAIN SHOWERS ASSOCIATED WITH WEAK WARM/MOIST ADVECTION CONTINUE TO ADVECT EASTWARD AND DIMINISH IN COVERAGE ACROSS WESTERN LAKE SUPERIOR AND NW WISCONSIN PRETTY MUCH ON SCHEDULE THIS AFTERNOON. MEANWHILE..COLD FRONT MOVING SOUTH FROM MANITOBA/ONTARIO IS ALSO PRETTY MUCH ON SCHEDULE WITH SHORT RANGE GUIDANCE FROM EARLIER TODAY..LOCATED FROM FAR NW CORNER OF MN TO JUST NORTH OF KENORA. AIRMASS HAS DESTABILIZED NICELY AHEAD OF THE FRONT PER OBJECTIVE ANALYSIS FROM SPC AND SAT IMAGERY..WITH A FEW RADAR ECHOES NOW SHOWING UP WEST OF INTERNATIONAL FALLS. DEEP LAYER EFFECTIVE SHEAR HAS CONTINUED TO INCREASE AS WAVE APPROACHES AND IS NOW ABOVE 40 KNOTS ACROSS MOST OF NRN MN. SHEAR/INSTABILITY COMBINATION SHOULD BE SUFFICIENT TO SUPPORT A FEW STRONG OR PERHAPS MARGINALLY SEVERE STORMS ACROSS NRN MN FOR A FEW HOURS THIS EVENING WITH A PRIMARY THREAT OF LARGE HAIL AND MAYBE A FEW WIND GUSTS. STORMS SHOULD TRAVERSE THE ENTIRE CWA FROM NW TO SE ALONG AND AHEAD OF THE FRONT..WHICH SHUD EXIT THE DLH CWA TO THE SOUTHEAST LATE TONIGHT. WIDESPREAD HEAVY RAINFALL IS NOT EXPECTED..WITH THIS FRONT..BUT A FEW OF THE STRONGER CORES COULD DROP A QUICK HALF TO THREE QUARTERS OF AN INCH IN A FEW SPOTS. OBVIOUSLY..THIS COULD CAUSE SOME SHORT TERM ISSUES IF THIS OCCURS OVER AREAS THAT ARE STILL SATURATED. FOR SUNDAY/SUNDAY NIGHT..CANADIAN HIGH PRESSURE WILL BUILD IN WITH CLEARING SKIES AND A PERIOD OF GUSTY N/NE WINDS THRU EARLY AFTERNOON SUNDAY. MUCH DRIER AIR IS EXPECTED TO FILTER SOUTHWARD BEHIND THE FRONT..BUT LONG DAYS AND NEARLY FULL SUN ON SUNDAY SHUD STILL ALLOW TEMPS TO RISE INTO THE 70S IN MOST LOCALES. CLEAR SKIES AND LIGHT WINDS ON SUNDAY NIGHT SHOULD ALLOW TEMPS TO DROP TO FAIRLY COOL READINGS IN THE LOWER TO MID 40S IN MANY LOCATIONS. DID NOT GO ANY COOLER DUE TO TREMENDOUS SOIL MOISTURE THAT REMAINS ACROSS MOST OF THE CWA..BUT COULD SEE A FEW FAVORED LOCALES IN NE MN AND NW WI DROP INTO THE UPPER 30S. ALSO ADDED A MENTION OF AREAS OF FOG LATE SUN NITE/MONDAY MORNING. LONG TERM...MONDAY THROUGH SATURDAY... HIGH PRESSURE REMAINS THE PREDOMINANT FEATURE FOR THE FORECAST AREA AS UPPER LEVEL RIDGING REMAINS OVER THE MIDWEST...WITH RESULTANT QUIET AND DRY WEATHER. WITH THE PERSISTENT RIDGING AND SOUTHERLY WINDS...TEMPERATURES IN THE TUESDAY WEDNESDAY TIME FRAME WILL CLIMB INTO THE UPPER 70S TO MID 80S. THE WARM QUIET WEATHER WILL BE THE CASE UNTIL LATE WEDNESDAY NIGHT AND EARLY THURSDAY WHEN A STRONG FRONTAL BOUNDARY ASSOCIATED WITH A DEVELOPING LOW PRESSURE CENTER IN SOUTH CENTRAL CANADA MOVES THROUGH THE MIDWEST. ALTHOUGH 700MB WARMING MAY BE ENOUGH TO SUPPRESS THUNDERSTORM DEVELOPMENT...THE FORCING FROM THE SOUTHERLY FRINGE OF THE UPPER WAVE AND RICH BOUNDARY LAYER MOISTURE /MIXING RATIOS 14-17 G/KG/ AND CONVERGENCE ALONG THE BOUNDARY MAY BE ENOUGH TO BREAK THE CAP AND THUS LOW POPS ARE WARRANTED. WHETHER OR NOT THE FRONT PASSES THROUGH DRY...A COOLER DRIER AIR MASS WILL FILL IN BEHIND THE FRONTAL PASSAGE...COOLING THE HIGH TEMPERATURES BACK INTO THE MID 70S FOR THE WEEKEND. AVIATION...18Z TAF ISSUANCE... AN AREA OF SHOWERS WITH VFR CEILINGS IS MOVING THROUGH THE AREA....BUT ONLY IMPACTING KDLH AND KHYR. ISOLATED THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER IN THE AFTERNOON...BUT ONLY MENTIONED THEM IN THE VICINITY AS IT SHOULD NOT BE WIDESPREAD. CONDITIONS MAY DEGRADE TO MVFR IF A STORM PASSES OVER A TERMINAL. LATE TONIGHT...AREAS OF PATCHY MIST WILL DEVELOP WITH THE ABUNDANT MOISTURE ON THE GROUND...AND CONDITIONS WILL DROP TO MVFR UNTIL THE MORNING. THEN VFR WILL RETURN. HYDROLOGY...CONCERNING ONGOING FLOODING... FLOODING CONTINUED ACROSS PARTS OF THE NORTHLAND DUE TO THE HEAVY RAINS THAT FELL TUESDAY AND WEDNESDAY. THE FOCUS AREAS REMAIN ALONG THE CLOQUET...ST. LOUIS...AND MISSISSIPPI RIVERS...AS WELL AS AT MOOSEHEAD LAKE AND DOWNSTREAM ALONG THE MOOSEHEAD AND KETTLE RIVERS. THE SITUATION IS BEGINNING TO IMPROVE ALONG THE CLOQUET AND ST. LOUIS RIVERS SINCE THE RIVERS SHOULD REMAIN SOMEWHAT STEADY AND THEN SLOWLY RECEDE THROUGH THIS UPCOMING WEEK. THE WATER LEVEL ON MOOSEHEAD LAKE AND DOWNSTREAM ALONG THE MOOSEHEAD AND KETTLE RIVERS ARE ALSO RECEDING STEADILY...BUT SLOWLY...SO THE SITUATION IS IMPROVING THERE TOO. HOWEVER...SINCE FLOODING IS STILL OCCURRING...AREAL FLOOD WARNINGS CONTINUE AND HAVE BEEN EXTENDED. SOME OTHER AREAS THAT ARE EXPERIENCING FLOODING INCLUDE FLOODWOOD...WHERE THE FLOODWOOD RIVER REMAINS AT RECORD HIGH LEVELS JUST BELOW 22 FEET. IN ADDITION...MODERATE TO MAJOR FLOODING IS OCCURRING OR FORECAST ALONG STRETCHES OF THE MISSISSIPPI RIVER IN NORTH CENTRAL MINNESOTA...INCLUDING AT AITKIN AND FORT RIPLEY. THE CROW WING RIVER IN FAR SOUTHERN CASS COUNTY IS ALSO HIGH...CAUSING SOME FLOODING ALONG THE RIVER. ASHLAND COUNTY STILL HAS FLOODING ALONG THE CHIPPEWA RIVER...WHICH HAS BEEN AFFECTING THE COMMUNITY OF GLIDDEN...AND HAS ROADS THAT ARE CLOSED DUE TO FLOODING. FINALLY...THERE ARE SOME LAKES IN THE AREA THAT ARE AT OR NEAR RECORD HIGH LEVELS...CAUSING LOCAL FLOODING ISSUES. THIS INCLUDES BIG SANDY LAKE...POKEGAMA LAKE...GULL LAKE...AND SPLIT HAND LAKE. INDICATIONS FROM LOCAL OFFICIALS IN SAYWER COUNTY WI INDICATE THAT THE CHIPPEWA FLOWAGE CAN HANDLE THE ADDITIONAL INPUT FROM HIGH FLOWS ALONG THE CHIPPEWA RIVER IN SOUTHERN ASHLAND COUNTY...SO FLOODING CONCERNS ARE NOT ANTICIPATED ON THE CHIPPEWA FLOWAGE AT THIS TIME. && .POINT TEMPS/POPS... DLH 57 70 48 74 / 60 0 0 0 INL 50 71 46 76 / 60 0 0 0 BRD 59 75 51 77 / 60 0 0 0 HYR 60 75 44 76 / 60 10 0 0 ASX 58 67 46 75 / 60 10 0 0 && .DLH WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. LS...NONE. && SHORT TERM...BERDES
Hazardous weather outlook, Jun 23, 11:35 AM CDT, 9 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED... NATIONAL WEATHER SERVICE DULUTH MN 1135 AM CDT SAT JUN 23 2012 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-241030- KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE- SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA- SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN- CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON- BURNETT-WASHBURN-SAWYER-PRICE- 1135 AM CDT SAT JUN 23 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT LIGHT RAIN AND PERHAPS A BRIEF THUNDERSTORM WILL CONTINUE TO AFFECT MOST AREAS SOUTH OF THE IRON RANGE AND ALL OF NORTHWEST WISCONSIN THROUGH EARLY THIS AFTERNOON PRODUCING RAINFALL AMOUNTS FROM A TENTH TO A THIRD OF AN INCH. A COLD FRONT LOCATED FROM NORTH OF WINNIPEG TO KENORA AT MIDDAY WILL MOVE SOUTH INTO NORTHERN MINNESOTA BY MID TO LATE AFTERNOON. ALONG AND AHEAD OF THE FRONT...THE AIRMASS WILL BECOME MODERATELY UNSTABLE THIS AFTERNOON AND EVENING. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THE FRONT ACROSS NORTHERN MINNESOTA DURING THE MID TO LATE AFTERNOON AND THEN BUILD SOUTHWARD INTO CENTRAL MINNESOTA AND NORTHWEST WISCONSIN THIS EVENING AND OVERNIGHT. WIND SHEAR WILL BE SUFFICIENT TO SUPPORT A FEW STRONG OR PERHAPS MARGINALLY SEVERE STORMS PRODUCING HAIL UP TO QUARTER SIZE AND SOME WIND GUSTS UP TO 50 MPH. THUNDERSTORMS SHOULD END FROM NORTHWEST TO SOUTHEAST AS THE FRONT PASSES...AND SHOULD END ALTOGETHER BY DAYBREAK SUNDAY IN NORTHWEST WISCONSIN. AVERAGE ADDITIONAL RAINFALL WITH STORMS ALONG THE FRONT COULD BE BETWEEN A THIRD AND THREE QUARTERS OF AN INCH... WITH LOCALLY HIGHER AMOUNTS IN AREAS THAT ARE AFFECTED BY THE STRONGER STORMS. WIDESPREAD FLOODING ALSO CONTINUES ACROSS CENTRAL AND SOUTHERN SECTIONS IN THE WAKE OF TORRENTIAL RAINFALL LAST TUESDAY AND WEDNESDAY. PLEASE REFER TO THE LATEST FLOOD STATEMENTS AND WARNINGS FOR THE LATEST INFORMATION ON THE EVOLVING FLOOD SITUATION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY CHANCES FOR THUNDERSTORMS WILL RETURN TO THE REGION FROM LATER ON WEDNESDAY INTO THURSDAY AS THE NEXT UPPER LEVEL DISTURBANCE AND COLD FRONT MOVE INTO THE UPPER MIDWEST. WIDESPREAD FLOODING IS ALSO EXPECTED TO PERSIST ACROSS A LARGE PART OF THE AREA. WHILE WATER LEVELS ARE EXPECTED TO SLOWLY CONTINUE TO RECEDE THROUGH MID WEEK...MANY RIVERS WILL REMAIN WELL ABOVE FLOOD STAGE UNTIL AT LEAST WEDNESDAY OR THURSDAY. PLEASE REFER TO THE LATEST FLOOD STATEMENTS AND WARNINGS FOR THE LATEST INFORMATION ON THE EVOLVING FLOOD SITUATION AND RIVER FORECASTS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. LSZ121-140>148-241030- BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 1135 AM CDT SAT JUN 23 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL SPREAD ACROSS WESTERN LAKE SUPERIOR FROM LATE THIS AFTERNOON THROUGH AROUND 2 AM TONIGHT. A FEW OF THE STRONGER STORMS COULD PRODUCE PENNY SIZE HAIL AND GUSTY WINDS UP TO 40 MPH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS FROM LATE WEDNESDAY INTO EARLY THURSDAY. MILLER MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS: HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)
In the hours before
Special weather statement, Jun 23, 8:29 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
829 PM CDT SAT JUN 23 2012
MNZ010-011-240215-
KOOCHICHING-NORTH ST. LOUIS-
829 PM CDT SAT JUN 23 2012
...STRONG THUNDERSTORMS AFFECTING KOOCHICHING COUNTY...
AT 825 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LITTLEFORK...MOVING EAST AT 30 MPH.
THIS STORM IS CAPABLE OF PRODUCING HALF INCH DIAMETER HAIL...WIND
GUSTS UP TO 30 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING AND HEAVY
DOWNPOURS.
* THE THUNDERSTORM WILL BE NEAR...
ERICKSBURG BY 840 PM...
RAY BY 855 PM...
KABETOGAMA BY 905 PM...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4844 9263 4800 9286 4829 9375 4854 9358
4854 9353 4856 9347
BERDESThe office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 8:29 PM CDT | Special Weather Statement | DLH | Koochiching | 46 min |
| Jun 24, 12:30 AM CDT | Special Weather Statement | DLH | Lake | 60 min |
| Jun 24, 12:33 AM CDT | Special Weather Statement | DLH | Cook | 57 min |
| Jun 24, 1:37 AM CDT | Special Weather Statement | DLH | Cook | 53 min |
| Jun 24, 10:39 AM CDT | Areal Flood Warning | DLH | Saint Louis | 4 days |
| Jun 24, 12:00 PM CDT | Areal Flood Warning | DLH | Cass, Crow Wing | 3 days |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.